Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Sobolev embedding theorems for spaces W-k,p(x)(Omega)
Autore:
Fan, XL; Shen, JS; Zhao, D;
Indirizzi:
Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China Lanzhou Univ Lanzhou Peoples R China 730000 zhou 730000, Peoples R China
Titolo Testata:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
fascicolo: 2, volume: 262, anno: 2001,
pagine: 749 - 760
SICI:
0022-247X(20011015)262:2<749:SETFSW>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Keywords:
generalized Lebesgue-Sobolev spaces; embedding; integrals;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Fan, XL Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China Lanzhou Univ Lanzhou Peoples R China 730000 000, Peoples R China
Citazione:
X.L. Fan et al., "Sobolev embedding theorems for spaces W-k,p(x)(Omega)", J MATH ANAL, 262(2), 2001, pp. 749-760

Abstract

This paper gives a Sobolev-type embedding theorem for the generalized Lebesgue-Sobolev space W-k.p(x)(Omega), where Omega is an open domain in R-N(N greater than or equal to 2) with cone property, and p(x) is a Lipschitz continuous function defined on fl satisfying 1 < p(-) less than or equal to p() < p(+) < N/k. The main result can be stated as follows: for any measurable function q(x)(x epsilon <(<Omega>)over bar>) withp(x) less than or equal to q(x) less than or equal to p(*)(x) := Np(x)/Np(x)/N - kp(x),there exists a continuous embedding from W-k,W-p(x)(Omega) to L-q(x)(Omega). (C) 2001 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/09/20 alle ore 08:13:14